Follow
Lucia Caramellino
Lucia Caramellino
Dipartimento di Matematica
Verified email at mat.uniroma2.it
Title
Cited by
Cited by
Year
Pricing general barrier options: a numerical approach using sharp large deviations
P Baldi, L Caramellino, MG Iovino
Mathematical Finance 9 (4), 293-321, 1999
1101999
Pricing and hedging American options by Monte Carlo methods using a Malliavin calculus approach
V Bally, L Caramellino, A Zanette
INRIA, 2003
812003
Functional Kolmogorov equations
V Bally, L Caramellino, R Cont, R Cont
Stochastic integration by parts and functional Itô calculus, 183-207, 2016
552016
Stochastic integration by parts and functional Itô calculus
V Bally, L Caramellino, R Cont, F Utzet, J Vives
Birkhäuser, 2016
482016
Asymptotics of hitting probabilities for general one-dimensional pinned diffusions
P Baldi, L Caramellino
The Annals of Applied Probability 12 (3), 1071-1095, 2002
472002
Convergence and regularity of probability laws by using an interpolation method
V Bally, L Caramellino
46*2017
On the distances between probability density functions
V Bally, L Caramellino
432014
General Freidlin–Wentzell large deviations and positive diffusions
P Baldi, L Caramellino
Statistics & Probability Letters 81 (8), 1218-1229, 2011
432011
Asymptotic development for the CLT in total variation distance
V Bally, L Caramellino
362016
A hybrid approach for the implementation of the Heston model
M Briani, L Caramellino, A Zanette
IMA Journal of Management Mathematics 28 (4), 467-500, 2017
322017
Riesz transform and integration by parts formulas for random variables
V Bally, L Caramellino
Stochastic Processes and their Applications 121 (6), 1332-1355, 2011
322011
Non universality for the variance of the number of real roots of random trigonometric polynomials
V Bally, L Caramellino, G Poly
Probability Theory and Related Fields 174, 887-927, 2019
302019
A robust tree method for pricing American options with the Cox–Ingersoll–Ross interest rate model
E Appolloni, L Caramellino, A Zanette
IMA Journal of Management Mathematics 26 (4), 377-401, 2015
302015
A hybrid tree/finite-difference approach for Heston-Hull-White type models
M Briani, L Caramellino, A Zanette
arXiv preprint arXiv:1503.03705, 2015
272015
Dependence and aging properties of lifetimes with Schur-constant survival functions
L Caramellino, F Spizzichino
Probability in the Engineering and Informational Sciences 8 (1), 103-111, 1994
261994
Strassen’s law of the iterated logarithm for diffusion processes for small time
L Caramellino
Stochastic processes and their applications 74 (1), 1-19, 1998
251998
Positivity and lower bounds for the density of Wiener functionals
V Bally, L Caramellino
Potential Analysis 39, 141-168, 2013
242013
Total variation distance between stochastic polynomials and invariance principles
V Bally, L Caramellino
202019
Pricing complex barrier options with general features using sharp large deviation estimates
P Baldi, L Caramellino, MG Iovino
Monte-Carlo and Quasi-Monte Carlo Methods 1998: Proceedings of a Conference …, 2000
172000
Convergence in distribution norms in the CLT for non identical distributed random variables
V Bally, L Caramellino, G Poly
162018
The system can't perform the operation now. Try again later.
Articles 1–20